# SDR DXTA2022122977370

- Difficulty date: December 28, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N436QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500525
- Aircraft time: 3,338 hours, 2,579 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Part number: DAP0010102
- Part serial: 060TB
- Condition: Inoperative
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON POWERING UP THE ENGINES FOR TAKEOFF WITH THE BREAKS HELD FOR A STATIC TAKEOFF, YELLOW BRK FAIL CAS MESSAGE CAME ON AND THE BREAKS NO LONGER WORKED AT ALL.  REMOVED AND INSTALLED REPAIRED WHEEL SPEED TRANSDUCER IAW AMM 32-41-06-400-801-A. OPS CHECK GOOD IAW AMM 32-41-06-710-801-A.  REMOVED AND INSTALLED TESTED BRAKE CONTROL MODULE IAW AMM 32-41-07-400-801-A.  PERFORMED FUNCTIONAL CHECK OF THE BRAKE SYSTEM IAW AMM 32-41-00-720-801-A/500. ALL CHECKS GOOD.  ORIG SUB DATE:  12/29/2022
